MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon pinhole occurred.The 80% stenosed, 20mmx2.75mm target lesion was located in the severely tortuous and moderately calcified left anterior descending artery.A 2.75mm x 8mm quantum maverick balloon catheter was advanced for dilatation.However, during the first inflation attempt, the balloon failed to inflate due to a pinhole on the balloon.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned device consisted of a quantum maverick mr balloon catheter.The balloon was loosely folded.Analysis of the tip, balloon, inner/outer shaft and hypotube included microscopic and visual inspection.Inspection revealed a pinhole in the balloon material located 11mm from the tip of the device.Inspection of the rest of the device found no other damage or defect.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10093707
Report Number2134265-2020-06072
Device Sequence Number14326994
Product Code LOX
UDI-Device Identifier08714729392552
UDI-Public08714729392552
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0023499463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2020
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight75